# SDR 06FDEA1577

- Difficulty date: April 24, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N192FE
- Make and model: Boeing 727-100
- Aircraft serial: 19085
- Aircraft time: 76,054 hours, 55,711 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 961, RBL 10, STR 29R AT BS 961, RBL 10, STR 29R, STRUCTURE IS CRACKED.   REMOVED DAMAGE AND REPAIRED CHORD PER SRM 51-40-04.
